# SDR 2006FA0000762

- Difficulty date: May 20, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N818SH
- Make and model: Amtr SISU1A
- Aircraft serial: 1017S1S
- Engine: Lyc IO360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: MIOP
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT FLANGE SEPARATED FROM CRANK AT THE LIGHTENING HOLES. AVOID GYROSCOPIC AEROBATICS USING A CRANKSHAFT FLANGE WITH LIGHTENING HOLES.  (K)
